Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i have vitmin b defiencecy what am i lacking in my tongue had all thr bumps raised on it i have had steroids , mothwashe and more from the doctor whay else can i use its still very painful

helppp

Answer Question
 
pinky91

Asked by pinky91 at 11:35 PM on May. 12, 2009 in Health

Level 3 (14 Credits)
Answers (6)
  • take a b-complex vitamin supplement?
    llansky

    Answer by llansky at 11:36 PM on May. 12, 2009

  • Well, which part of Vitamin B are you deficient in? There are many parts of Vitamin B...
    B1 - Thiamine
    B2 - riboflavin
    B3 - nicotinic acid
    B6 - pyridoxine
    B12 - cobalamin
    folate - folic acid.
    The best sources of Vitamin B are:
    animal products (meat, poultry)
    yeast extracts (brewers' yeast, Marmite).

    Other good sources include:
    asparagus, broccoli, spinach, bananas, potatoes
    dried apricots, dates and figs
    milk, eggs, cheese, yoghurt
    nuts and pulses
    fish
    brown rice, wheat germ, wholegrain cereals

    It is always best to get your vitamins from food instead of turning to supplements. Your body only absorbs a fraction of the supplement, and also if your body becomes dependent on supplements it will not break down and absorb nutrients from food as easily (supplements are simple and as such is simple to absorb, food is complex and requires the use of many enzymes to digest and abs
    CarolynBarnett

    Answer by CarolynBarnett at 12:08 AM on May. 13, 2009

  • What supplements does the doctor have you on? While I agree with the previous poster about getting nutrients from food, I have been doing research on this very thing for myself. I found that if you have been on a lot of antibiotics you can kill the bacteria that lives in your body that converts b vitamins (Paraphrasing here.) I have been taking liquid b complex. It is not very expensive, most grocery stores or walmart has it.
    If you give yourself too much of one b vitamin, you can deplete another. It is a balance.
    Also look into lysine for mouth issues.
    Ummm..thinking.......................what you are describing seems like glossitis which is one of the symptoms of b deficiency. Go to www.wrongdiagnosis.com and search for it. Good luck
    SusieD250

    Answer by SusieD250 at 1:19 AM on May. 13, 2009

  • Try Biotin -


    Biotin is all the vitamin B family in one pill. The issue with vitamin B is that you have to take the right amount of each type, otherwise it offsets the rest and can throw you off balance. I take if for hair loss incurred from after pregnancy. It should regulate your Vitamin B issues. The great thing about Biotin is it is water soluble, which means, your body flushes out what it doesn't need. So, you can take a high does each day to make sure you get the right amount and you will pee out anything your body doesn't need.

    giftofgiving

    Answer by giftofgiving at 2:51 AM on May. 13, 2009

  • A B vitamin injection may help along with seeing a nutritionist.
    Onlygodknowswhy

    Answer by Onlygodknowswhy at 7:42 AM on May. 13, 2009

  • http://recipes.howstuffworks.com/vitamin-b1.htm

    That site helped me a lot when I was in nutrition class this semester. Check it out...it tells you about the different parts of Vitamin B, what the deficiency in each part can do (they have different symptoms) and the foods you can eat to get each specific part of the vitamin B complex.
    CarolynBarnett

    Answer by CarolynBarnett at 3:05 PM on May. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.